# SDR IXX2008F00114

- Difficulty date: August 7, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT AFT CORNER OF A PIT DOOR OPENING HAS IMPROPER REPAIR AT STA FS340, LONGERON 31 LT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM 8100-9.  (K)
